Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The slicing number of a knot

Charles Livingston

Algebraic & Geometric Topology 2 (2002) 1051–1060

arXiv: math.GT/0206072

Abstract

An open question asks if every knot of 4–genus gs can be changed into a slice knot by gs crossing changes. A counterexample is given.

Keywords
slice genus, unknotting number
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57N70
References
Forward citations
Publication
Received: 13 June 2002
Accepted: 29 October 2002
Published: 5 November 2002
Authors
Charles Livingston
Department of Mathematics
Indiana University
Bloomington, IN 47405
USA